# SDR AALA201903089014

- Difficulty date: January 28, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 60,149 hours, 22,744 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5281005820303
- Condition: Worn
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: NOSE LANDING GEAR RIGHT HAND AFT DOOR AFT HINGE FITTING HAS EXCESSIVE PLAY AND IS WORN. REPLACED HINGE FITTING PER AMM 32-22-13-410-001-A.
